# SDR DALA2023072606039

- Difficulty date: July 9, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 54,646 hours, 39,086 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CREW TURNED ON WINDOW ANTI-FOG AND IMMEDIATELY NOTICED SMOKE FROM NEAR WINDOW FIN, ACCOMPANIED WITH AN ELECTRICAL BURN SMELL. CONTRACT MAINTENANCE INSPECTED F/O WINDOW AND CONFIRMED THE SMOKE AND ODOR WHEN THE SWITCH IS TURNED ON. NO EVIDENCE OF SMOKE OR ODOR WHEN SYSTEM IS OFF. DEFERRED THE SYSTEM TO MEL 30-41-01A. 'M' PROCEDURES WERE COMPLIED WITH AND A PLACARD WAS INSTALLED. MAINTENANCE REPLACED THE RIGHT HAND WINDSHIELD IAW B717 AMM 56-11-00. OPERATION AND LEAK CHECKS WERE GOOD. THE MEL AND PLACARD WERE REMOVED. THE AIRCRAFT IS OK FOR SERVICE. (LP #4734082)
